# SDR AWXA0001477

- Difficulty date: March 5, 2001
- Submitted: March 6, 2001
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 143N61004
- Condition: Dented
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR FWD LWR CORNER EDGE SKIN HAS 2 DENTS.  CUT OUT DAMAGED SKIN; NDT - NO CRACKS.  FABBED DOUBLER AND FILLER IAW SRM 52-10-01; INSTALLED REPAIR PARTS IAW SRM 51-40-02.
